# SDR UALA2011011000136

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 61,180 hours, 8,810 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 92
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM HGA HPA NEEDS REPLACEMENT.  DUE TO REPORTS OF 'SATCOM VOICE' AND 'SATCOM HI GAIN' STATUS MESSAGES WITH CORRELATED MMSG 23-60121, PLZ REPLACE HGA HPA (M23108) (PCN 580-9103) REF MM. UNIT MR23808-92 INSTALLED ON 03JAN11 WAS OBTAINED FROM STOCK TO REPLACE UNIT MR23808-142 ROBBED FOR AIRCRAFT 2629. THERE WERE NO FAILURE MESSAGES PRIOR TO THIS UNIT BEING INSTALLED.  ATTACH RFU TAG TO REMOVED UNIT AND SEND TO SFOEG. BAD FROM STOCK RFU NR 220330.
